Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 1, 2016, 4:10 PM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2016, 4:10 PM MST (23:10 UTC)
- Expired
- Feb 2, 2016, 5:00 AM MST
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
583 WWUS75 KABQ 012310 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 PM MST MON FEB 1 2016 NMZ521-523>526-533>540-020500- /O.CAN.KABQ.HW.W.0002.000000T0000Z-160202T0500Z/ /O.NEW.KABQ.WI.Y.0006.160201T2310Z-160202T0500Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 410 PM MST MON FEB 1 2016 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * LOCATION...MUCH OF CENTRAL AND EASTERN NEW MEXICO...GENERALLY ALONG/SOUTH OF INTERSTATE 40 AND NEAR AND EAST OF INTERSTATE 25. * WINDS...MAINLY WEST 20 TO 35 MPH WITH GUSTS BETWEEN 35 AND 50 MPH. * TIMING...MAINLY THIS EVENING. * VISIBILITY...NO WIDESPREAD RESTRICTIONS EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS. STRONG WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND LOOSE AND LIGHT WEIGHT OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ520-020015- /O.CAN.KABQ.HW.W.0002.000000T0000Z-160202T0500Z/ LOWER RIO GRANDE VALLEY- 410 PM MST MON FEB 1 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE HIGH WIND WARNING. WEST TO NORTHWEST WINDS OF 10 TO JUST OVER 20 MPH WILL CONTINUE INTO MID OR LATE EVENING WITH SOME GUSTS TO 30 OR 35 MPH POSSIBLE. $$ NMZ531-020500- /O.CAN.KABQ.WI.Y.0005.000000T0000Z-160202T0300Z/ /O.NEW.KABQ.WI.Y.0007.160202T1000Z-160202T1900Z/ HARDING COUNTY- 410 PM MST MON FEB 1 2016 ...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON MST TUESDAY... ...WIND ADVISORY FOR THE REST OF TODAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON MST TUESDAY. THE WIND ADVISORY HAS BEEN CANCELLED. * LOCATION...HARDING COUNTY. * WINDS...MAINLY NORTH 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...STARTING A FEW HOURS BEFORE DAWN TUESDAY AND CONTINUING INTO MIDDAY. * VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT EAST TO WEST ORIENTED ROADS. STRONG WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND LOOSE AND LIGHT WEIGHT OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ519-522-529-532-020015- /O.CAN.KABQ.WI.Y.0005.000000T0000Z-160202T0300Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-ESTANCIA VALLEY- NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY- 410 PM MST MON FEB 1 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WEST TO NORTHWEST WINDS OF 10 TO JUST OVER 20 MPH WILL CONTINUE INTO MID OR LATE EVENING WITH SOME GUSTS TO 30 OR 35 MPH POSSIBLE. $$ NMZ530-020500- /O.NEW.KABQ.WI.Y.0007.160202T1000Z-160202T1900Z/ UNION COUNTY- 410 PM MST MON FEB 1 2016 ...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON MST TUESDAY. * LOCATION...UNION COUNTY. * WINDS...MAINLY NORTH 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...STARTING A FEW HOURS BEFORE DAWN TUESDAY AND CONTINUING INTO MIDDAY. * VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT EAST TO WEST ORIENTED ROADS. STRONG WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND LOOSE AND LIGHT WEIGHT OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
2 follow-up statements
715 WWUS75 KABQ 020335 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 835 PM MST MON FEB 1 2016 NMZ525-533>538-020445- /O.CAN.KABQ.WI.Y.0006.000000T0000Z-160202T0500Z/ UPPER TULAROSA VALLEY-GUADALUPE COUNTY-QUAY COUNTY-CURRY COUNTY- ROOSEVELT COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS- 835 PM MST MON FEB 1 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE FALLEN BELOW ADVISORY CRITERIA ACROSS MUCH OF THE EASTERN PLAINS...INCLUDING GUADALUPE... QUAY... CURRY... ROOSEVELT... DE BACA AND CHAVES COUNTIES AS WELL AS THE UPPER TULAROSA VALLEY. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$ NMZ521-523-524-526-539-540-021200- /O.EXT.KABQ.WI.Y.0006.000000T0000Z-160202T1200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 835 PM MST MON FEB 1 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MST TUESDAY... * LOCATION...THIS INCLUDES THE SANDIA AND MANZANO MOUNTAINS...THE CENTRAL AND SOUTH CENTRAL HIGHLANDS AS WELL AS THE SOUTH CENTRAL MOUNTAINS AND AREAS IMMEDIATELY ADJACENT TO THE EAST. * WINDS...WEST 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...STRONG WINDS WILL CONTINUE PERIODICALLY THROUGH THE OVERNIGHT HOURS. * VISIBILITY...NO WIDESPREAD RESTRICTIONS EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT NORTH TO SOUTH ORIENTED ROADS. WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND LOOSE AND LIGHT WEIGHT OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ530-531-021200- /O.CON.KABQ.WI.Y.0007.160202T1000Z-160202T1900Z/ UNION COUNTY-HARDING COUNTY- 835 PM MST MON FEB 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON MST TUESDAY... * LOCATION...UNION AND HARDING COUNTIES. * WINDS...NORTH TO NORTH-NORTHWEST AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...STARTING A FEW HOURS BEFORE DAWN TUESDAY AND CONTINUING INTO MIDDAY. * VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT EAST TO WEST ORIENTED ROADS. WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND LOOSE AND LIGHT WEIGHT OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
936 WWUS75 KABQ 021135 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 435 AM MST TUE FEB 2 2016 NMZ521-523-524-526-539-540-021245- /O.EXP.KABQ.WI.Y.0006.000000T0000Z-160202T1200Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGHLANDS- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 435 AM MST TUE FEB 2 2016 ...WIND ADVISORY WILL EXPIRE AT 5 AM MST EARLY THIS MORNING... WINDS OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND HIGHLANDS OF NEW MEXICO HAVE BEEN DECREASING IN SPEED OVER THE PAST FEW HOURS...AND THIS TREND IS EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE MORNING. WHILE SOME OCCASIONAL GUSTS OF 30 TO 40 MPH MAY BE POSSIBLE THROUGH THE MID MORNING...THE MORE PERSISTENT AND HAZARDOUS WINDS HAVE ABATED. $$ NMZ530-531-021900- /O.CON.KABQ.WI.Y.0007.000000T0000Z-160202T1900Z/ UNION COUNTY-HARDING COUNTY- 435 AM MST TUE FEB 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... * LOCATION...UNION AND HARDING COUNTIES IN NORTHEAST NEW MEXICO. * WINDS...NORTH TO NORTH-NORTHWEST AT 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...STARTING A FEW HOURS BEFORE DAWN TUESDAY AND CONTINUING INTO MIDDAY. * VISIBILITY...NO WIDESPREAD VISIBILITY RESTRICTIONS EXPECTED. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT EAST TO WEST ORIENTED ROADS. WIND GUSTS WILL BE CAPABLE OF TOSSING AROUND LOOSE AND LIGHT WEIGHT OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 1, 3:37 PM MST, 33 minutes earlier.
Area forecast discussion, Feb 1, 3:37 PM MST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MST MON FEB 1 2016 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL EXIT NORTHERN NEW MEXICO TO THE EAST THIS EVENING WITH SHOWERS WRAPPING AROUND THE SYSTEM OVER NORTHERN AND WESTERN NEW MEXICO INTO THE LATE NIGHT HOURS. THE STORM SYSTEM WILL CONTINUE TO PRODUCE STRONG WINDS THIS EVENING ALONG THE CENTRAL MOUNTAIN CHAIN WITH GUSTS TO 50 MPH THAT WILL CAUSE SNOW TO BLOW AND DRIFT WHERE IT HAS ACCUMULATED. ALSO...WINDS WILL STRENGTHEN WITH A POTENT BACK DOOR COLD FRONT ACROSS THE NORTHEAST PLAINS TONIGHT WITH 50 MPH GUSTS THROUGH TUESDAY MORNING. A SECONDARY UPPER LEVEL TROUGH WILL THEN TRACK SOUTHEASTWARD OVER NEW MEXICO TUESDAY AFTERNOON AND NIGHT WITH SEVERAL INCHES OF ADDITIONAL SNOW ACCUMULATION PROBABLE IN THE NORTHERN MOUNTAINS...AND A FEW INCHES ACROSS THE SURROUNDING LOWLANDS TO THE EAST AND SOUTHEAST. THE WEATHER SYSTEMS WILL KEEP TEMPERATURES COLD WITH HIGHS ABOUT 10 TO 20 DEGREES BELOW NORMAL BOTH TUESDAY AND WEDNESDAY. && .DISCUSSION... DECIDED TO CANCEL THE WINTER WEATHER ADVISORIES FOR THE GRANTS...SANTA FE AND RATON ZONES. SNOW SHOWERS WILL PERSIST TONIGHT...AND THESE ZONES COULD RECEIVE LOCALLY UP TO 1 INCH OF ADDITIONAL SNOW ACCUMULATION...BUT SIGNIFICANT ACCUMULATION OVER A BROAD AREA IS FINISHED. THE EVENING SHIFT MAY BE ABLE TO AX MORE ZONES WHEN THEY UPDATE THE WINTER WEATHER HEADLINES...DEPENDING ON HOW THE SYSTEM PROGRESSES. LOOKS LIKE THERE WILL BE A BREAK IN THE WEATHER TUESDAY MORNING BEFORE THE NEXT UPPER LEVEL TROUGH CROSSES. THE BACK DOOR COLD FRONT THAT PLUNGES SOUTHWARD THROUGH THE PLAINS THIS EVENING WILL TURN THE LOW LEVEL FLOW UPSLOPE JUST BEFORE THE SECONDARY UPPER LEVEL TROUGH ARRIVES TUESDAY AFTERNOON. THIS WILL SET THE NORTHERN MOUNTAINS AND ADJACENT HIGHLANDS AND HIGH PLAINS UP FOR ABOUT 18 HOURS OF ADDITIONAL SNOW ACCUMULATION. TEMPERATURES WILL REBOUND SOME THURSDAY...BUT ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL TAKE AIM ON THE FORECAST AREA FRIDAY. THE WHOLE FORECAST AREA STANDS A CHANCE FOR WINTRY PRECIP INTO FRIDAY NIGHT. 44 && .FIRE WEATHER... STRONG AND WINDY STORM MOVING ACROSS NM HAS ALREADY SWEPT THE MAJORITY OF THE PRECIP OUT OF THE STATE BY MID AFTN...BUT THERE WILL STILL BE SOME AREAS OF ACCUMULATING SNOW PRIMARILY ACROSS THE NORTHERN MTNS TONIGHT AND...DUE TO A COUPLE OF MUCH WEAKER DISTURBANCES...TO A LESSER DEGREE TUE AND TUE NIGHT. ELSEWHERE ACROSS WEST AND CENTRAL NM EXPECT JUST SOME RATHER SPOTTY LIGHT TO BRIEFLY MODERATE INTENSITY SNOW SHOWERS. THE STRONG WINDS OF TODAY WILL...FOR THE MOST PART...SUBSIDE TO A FAIR DEGREE TONIGHT...EXCEPT FOR SOME LOCALIZED OCCURRENCES ALONG AND A LITTLE WAYS EAST OF THE CENTRAL MTN CHAIN. THERE MAY WELL BE SOME LINGERING OCCASIONAL GUSTS TO BETWEEN 40 AND 55 MPH IN THIS AREA NEAR AND SOUTH OF INTERSTATE 40. THERE WILL ALSO BE AN UPTICK IN MOSTLY NORTH WINDS ACROSS THE NE QUARTER OF NM STARTING A LITTLE BEFORE DAWN TUE THROUGH TUE MIDDAY. IN BOTH AREAS THOUGH WIND SPEEDS WILL AT TIMES BE NEAR TO ABOVE CRITICAL THRESHOLDS RH VALUES WILL BE TOO HIGH AND TEMPS TO MUCH BELOW NORMAL TO JUSTIFY A RED FLAG WARNING. IN FACT TEMPS WILL RUN 15 TO 20 DEGREES BELOW NORMAL ACROSS THE FORECAST AREA. BREEZES ARE EXPECTED TO REMAIN STRONG ENOUGH FOR GOOD TO VERY GOOD VENTILATION TUE...EXCEPTING THE UPPER RIO GRANDE VALLEY AND ADJACENT SANGRE DE CRISTOS WHERE POOR TO FAIR VENTILATION EXPECTED. SOME WEAK TO MODERATE UPSLOPE FLOW TUE NIGHT...SLOWLY DIMINISHING WED...MAY GENERATE A FEW TO SEVERAL MORE INCHES OF SNOW ACROSS AND A LITTLE WAYS SOUTH OR SOUTHEAST OF THE SANGRE DE CRISTOS DURING THIS PERIOD. TEMPS WED TO BE FAIRLY SIMILAR TO TUESDAY WITH POCKETS OF POOR VENTILATION BECOMING MORE WIDESPREAD. TEMPERATURES WILL TRY TO WARM A FEW DEGREES ON THU...BUT NOT CHANGE TOO MUCH EITHER WAY FRI AS YET ANOTHER LOW PRESSURE DISTURBANCE ALOFT DIVES SOUTHWARD WITH SOME SPOTTY LIGHT TO MODERATE PRECIP. 43 && .AVIATION... 18Z TAF CYCLE WIND...LOW CIGS WITH MT OBSCURATIONS AND SNOW RELATED AVIATION HAZARDS WILL CONTINUE ACROSS MUCH OF FCST AREA INTO TONIGHT...BUT WILL BE LESSENING IN IMPACT TONIGHT. MAIN STRONG TO EVEN LOCALLY DAMAGING WIND IMPACTS LOOK TO BE MAINLY SOUTH OF A LINE FROM CAO TO GUP WHERE WIND GUSTS WILL BE RANGING FROM 35 TO NEARLY 60 KTS... STRONGEST ACROSS S CENTRAL AND SE NM. ROW TO BE MOST WIND IMPACTED WITH LVS AND TCC NOT TOO FAR BEHIND. SNOW...LOW CIGS AND MT OBSCURATIONS WILL BE MOST IMPACTFUL ACROSS AND NEAR THE NORTHERN MTS WITH SOMEWHAT LESSER IMPACTS OF SAME IN GENERAL VICINITY OF THE CONTINENTAL DIVIDE ON WEST. MAJOR IMPACTS IN THIS CATEGORY AT LVS TIL 19 OR 20Z WITH MUCH IMPROVEMENT THEREAFTER. SAF...FMN AND GUP TO SEE MINOR TO MODERATE IMPACTS FOR MUCH OF THE FCST PERIOD. WINDS WILL DECREASE SOMEWHAT IN SPEED THIS EVENING WITH AT LEAST PATCHY SNOW PERSISTING IN THE NORTHERN HIGH TERRAIN OVERNIGHT. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 21 32 10 30 / 50 10 5 5 DULCE........................... 13 27 -2 25 / 70 60 20 10 CUBA............................ 15 26 4 24 / 80 50 10 5 GALLUP.......................... 18 30 5 34 / 60 20 5 0 EL MORRO........................ 14 27 -3 30 / 60 20 5 0 GRANTS.......................... 18 31 3 34 / 50 10 5 5 QUEMADO......................... 18 30 0 31 / 50 20 5 0 GLENWOOD........................ 22 38 12 42 / 40 10 5 0 CHAMA........................... 6 23 -7 20 / 80 60 40 20 LOS ALAMOS...................... 18 28 9 27 / 60 50 30 10 PECOS........................... 17 28 6 28 / 40 50 40 10 CERRO/QUESTA.................... 11 24 2 23 / 70 60 60 10 RED RIVER....................... 8 18 -1 17 / 80 70 70 20 ANGEL FIRE...................... 3 22 -7 22 / 60 70 70 20 TAOS............................ 15 27 5 25 / 50 50 40 10 MORA............................ 16 26 3 26 / 40 60 70 20 ESPANOLA........................ 21 33 12 34 / 40 40 20 10 SANTA FE........................ 18 29 8 28 / 40 40 30 10 SANTA FE AIRPORT................ 20 32 11 31 / 30 30 20 5 ALBUQUERQUE FOOTHILLS........... 23 35 16 34 / 30 20 5 5 ALBUQUERQUE HEIGHTS............. 25 37 18 37 / 30 20 5 5 ALBUQUERQUE VALLEY.............. 26 39 19 38 / 20 10 5 5 ALBUQUERQUE WEST MESA........... 24 38 17 36 / 30 20 5 5 LOS LUNAS....................... 25 40 19 40 / 20 10 5 5 RIO RANCHO...................... 23 36 16 35 / 30 20 5 5 SOCORRO......................... 27 43 19 43 / 10 0 5 0 SANDIA PARK/CEDAR CREST......... 19 30 12 29 / 30 30 20 5 TIJERAS......................... 21 32 13 31 / 30 20 10 5 MORIARTY/ESTANCIA............... 17 33 5 32 / 20 20 10 5 CLINES CORNERS.................. 18 29 10 28 / 20 30 30 10 GRAN QUIVIRA.................... 22 35 15 34 / 20 10 10 5 CARRIZOZO....................... 24 38 17 38 / 30 5 5 5 RUIDOSO......................... 22 32 14 30 / 30 5 10 5 CAPULIN......................... 16 26 7 24 / 70 50 30 20 RATON........................... 18 28 8 29 / 60 50 60 10 SPRINGER........................ 18 34 10 31 / 30 30 50 10 LAS VEGAS....................... 19 29 7 28 / 20 40 60 10 CLAYTON......................... 23 33 15 34 / 40 20 10 10 ROY............................. 20 35 13 31 / 10 10 30 20 CONCHAS......................... 27 41 19 38 / 10 10 30 10 SANTA ROSA...................... 28 40 19 39 / 10 20 40 10 TUCUMCARI....................... 29 41 18 39 / 10 5 20 10 CLOVIS.......................... 29 42 20 39 / 5 5 20 5 PORTALES........................ 30 45 21 41 / 5 5 20 5 FORT SUMNER..................... 29 43 21 41 / 5 10 30 10 ROSWELL......................... 30 51 24 45 / 5 5 20 5 PICACHO......................... 29 45 21 41 / 10 5 10 5 ELK............................. 26 38 17 35 / 20 5 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES... NMZ520-521-523>526-533>540. WIND ADVISORY UNTIL 10 PM MST THIS EVENING FOR THE FOLLOWING ZONES... NMZ521-523>526-533>540. WIND ADVISORY FROM 3 AM TO NOON MST TUESDAY FOR THE FOLLOWING ZONES... NMZ530-531. WINTER WEATHER ADVISORY UNTIL 5 AM MST TUESDAY FOR THE FOLLOWING ZONES... NMZ501-502-505-506-509-517. WINTER STORM WARNING UNTIL 5 AM MST TUESDAY FOR THE FOLLOWING ZONES... NMZ503-504-508-510>516-527. && 44
Hazardous weather outlook, Feb 1, 5:56 AM MST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 AM MST MON FEB 1 2016 NMZ501>540-021300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 556 AM MST MON FEB 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A POTENT STORM SYSTEM AND ASSOCIATED COLD FRONT WILL SWEEP EAST ACROSS THE AREA TODAY AND TONIGHT. THE STRONGEST WINDS WILL BE FOUND ACROSS SOUTHERN AND EAST CENTRAL NEW MEXICO THIS AFTERNOON. THE GREATEST SNOWFALL AMOUNTS ARE FORECAST ACROSS THE NORTHERN MOUNTAINS. WINTER WEATHER AND WIND HIGHLIGHTS ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ADDITIONAL ROUND OF SNOW WILL IMPACT THE SANGRE DE CRISTO MOUNTAINS AND ADJACENT EASTERN HIGHLANDS TUESDAY AFTERNOON AND OVERNIGHT INTO EARLY WEDNESDAY MORNING. WINTER WEATHER HIGHLIGHTS WILL LIKELY BE REQUIRED. WEDNESDAY NIGHT MAY BE THE COLDEST NIGHT SO FAR THIS WINTER SEASON FOR MUCH OF THE AREA...WITH A NUMBER OF NORTHERN NEW MEXICO LOCALES FORECAST TO DIP BELOW ZERO. THE THIRD ROUND OF SNOW THIS WEEK MAY DEVELOP FRIDAY AND CONTINUE INTO FRIDAY NIGHT...FAVORING AREAS FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS BORDER. WINTER WEATHER HIGHLIGHTS MAY BE REQUIRED. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 11
In the hours before
Local storm report, Feb 1, 10:12 AM MST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1012 AM MST MON FEB 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM NON-TSTM WND GST 13 SE TOLAR 34.30N 103.80W
02/01/2016 M60 MPH ROOSEVELT NM AWOS
K4MR AWOS.
0958 AM HIGH SUST WINDS 13 SE TOLAR 34.30N 103.80W
02/01/2016 M43 MPH ROOSEVELT NM AWOS
K4MR AWOS.
&&
EVENT NUMBER ABQ1600553
EVENT NUMBER ABQ1600554
CMLLocal storm report, Feb 1, 1:27 PM MST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
127 PM MST MON FEB 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 5 E EL MORRO 35.05N 108.24W
02/01/2016 M3.0 INCH CIBOLA NM TRAINED SPOTTER
0700 AM SNOW EAGLE NEST 36.56N 105.26W
02/01/2016 M4.0 INCH COLFAX NM CO-OP OBSERVER
0800 AM SNOW CHAMA 36.89N 106.58W
02/01/2016 M5.5 INCH RIO ARRIBA NM CO-OP OBSERVER
0856 AM SNOW 5 NW CHAMA 36.95N 106.65W
02/01/2016 E5.0 INCH RIO ARRIBA NM OTHER FEDERAL
CHAMITA SNOTEL.
0900 AM SNOW 8 NNW GLORIETA 35.70N 105.80W
02/01/2016 E2.0 INCH SANTA FE NM OTHER FEDERAL
ELK CABIN SNOTEL.
0900 AM SNOW 8 NE ARROYO SECO 36.58N 105.45W
02/01/2016 E5.0 INCH TAOS NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL.
0900 AM SNOW 8 SE EAGLE NEST 36.46N 105.17W
02/01/2016 E2.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL.
0900 AM SNOW 9 E CUBA 36.02N 106.80W
02/01/2016 E5.0 INCH RIO ARRIBA NM OTHER FEDERAL
VACAS LOCAS SNOTEL.
0900 AM SNOW 8 SW ROCIADA 35.76N 105.53W
02/01/2016 E8.0 INCH SAN MIGUEL NM OTHER FEDERAL
WESNER SPRINGS SNOTEL.
0900 AM SNOW 3 ESE ANGEL FIRE 36.38N 105.24W
02/01/2016 E5.0 INCH COLFAX NM PUBLIC
ANGEL FIRE SKI AREA.
0900 AM SNOW RED RIVER 36.71N 105.42W
02/01/2016 E7.0 INCH TAOS NM PUBLIC
RED RIVER SKI AREA.
0900 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
02/01/2016 E3.0 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
0900 AM SNOW 7 ESE CHUPADERO 35.79N 105.80W
02/01/2016 E3.0 INCH SANTA FE NM PUBLIC
SKI SANTA FE.
0900 AM SNOW 8 SSW RED RIVER 36.59N 105.45W
02/01/2016 E6.0 INCH TAOS NM PUBLIC
TAOS SKI AREA.
0900 AM SNOW 2 WSW EL MORRO 35.04N 108.35W
02/01/2016 M3.2 INCH CIBOLA NM CO-OP OBSERVER
0901 AM SNOW 4 NNW TRES RITOS 36.18N 105.55W
02/01/2016 E2.0 INCH TAOS NM OTHER FEDERAL
GALLEGOS PEAK SNOTEL.
0902 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
02/01/2016 E5.0 INCH RIO ARRIBA NM OTHER FEDERAL
0903 AM SNOW 11 ENE AMALIA 36.98N 105.25W
02/01/2016 E3.0 INCH TAOS NM OTHER FEDERAL
NORTH COSTILLA SNOTEL.
0904 AM SNOW 9 ENE SHADY BROOK 36.40N 105.32W
02/01/2016 E2.0 INCH COLFAX NM OTHER FEDERAL
PALO SNOTEL.
0906 AM SNOW 5 WNW LOS ALAMOS 35.91N 106.38W
02/01/2016 E7.0 INCH LOS ALAMOS NM OTHER FEDERAL
QUEMAZON SNOTEL.
0909 AM SNOW 5 SSE LLANO LARGO 36.07N 105.63W
02/01/2016 E3.0 INCH TAOS NM OTHER FEDERAL
RIO SANTA BARBARA SNOTEL.
0909 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
02/01/2016 E5.0 INCH RIO ARRIBA NM OTHER FEDERAL
SAN ANTONIO SINK SNOTEL.
0911 AM SNOW 6 WNW TERERRO 35.76N 105.78W
02/01/2016 E5.0 INCH SANTA FE NM OTHER FEDERAL
SANTA FE SNOTEL.
0912 AM SNOW 7 ESE CUBA 36.00N 106.83W
02/01/2016 E3.0 INCH RIO ARRIBA NM OTHER FEDERAL
SENORITA DIVIDE SNOTEL.
0913 AM SNOW 11 ENE RED RIVER 36.78N 105.23W
02/01/2016 E4.0 INCH COLFAX NM OTHER FEDERAL
SHUREE SNOTEL.
0915 AM SNOW 1 SSE GALLUP 35.51N 108.73W
02/01/2016 M1.0 INCH MCKINLEY NM COCORAHS
0915 AM SNOW 2 NW EL RITO 36.37N 106.22W
02/01/2016 M1.6 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 10 SSE ANGEL FIRE 36.25N 105.21W
02/01/2016 M2.7 INCH MORA NM COCORAHS
0915 AM SNOW 2 W DATIL 34.14N 107.88W
02/01/2016 M1.6 INCH CATRON NM COCORAHS
0915 AM SNOW 1 ESE SEDILLO 35.09N 106.28W
02/01/2016 M1.0 INCH BERNALILLO NM COCORAHS
0915 AM SNOW ANGEL FIRE 36.39N 105.28W
02/01/2016 M1.8 INCH COLFAX NM COCORAHS
0915 AM SNOW 1 ESE TRUCHAS 36.04N 105.79W
02/01/2016 M1.1 INCH RIO ARRIBA NM COCORAHS
0915 AM SNOW 2 WNW MANUELITAS 35.81N 105.31W
02/01/2016 M1.1 INCH SAN MIGUEL NM COCORAHS
1033 AM SNOW 6 NE TAJIQUE 34.83N 106.22W
02/01/2016 M2.0 INCH TORRANCE NM TRAINED SPOTTER
1045 AM SNOW 3 NE BONITO LAKE 33.49N 105.69W
02/01/2016 M2.0 INCH LINCOLN NM COCORAHS
1100 AM SNOW 2 NW RIBERA 35.39N 105.47W
02/01/2016 M3.0 INCH SAN MIGUEL NM TRAINED SPOTTER
1115 AM SNOW 2 N SANTA FE 35.71N 105.95W
02/01/2016 M2.0 INCH SANTA FE NM PUBLIC
1124 AM SNOW RED HILL 34.22N 108.87W
02/01/2016 M4.0 INCH CATRON NM PUBLIC
1130 AM SNOW MOGOLLON 33.40N 108.79W
02/01/2016 M1.0 INCH CATRON NM PUBLIC
1130 AM NON-TSTM WND GST MOGOLLON 33.40N 108.79W
02/01/2016 E69 MPH CATRON NM PUBLIC
1151 AM SNOW 1 WNW RESERVE 33.72N 108.78W
02/01/2016 M1.0 INCH CATRON NM CO-OP OBSERVER
1154 AM SNOW QUEMADO 34.34N 108.49W
02/01/2016 M1.5 INCH CATRON NM CO-OP OBSERVER
1159 AM SNOW 8 SW DATIL 34.06N 107.94W
02/01/2016 M1.5 INCH CATRON NM PUBLIC
1207 PM SNOW 17 E FENCE LAKE 34.65N 108.38W
02/01/2016 M2.5 INCH CIBOLA NM PUBLIC
1221 PM SNOW 3 NNE FENCE LAKE 34.69N 108.66W
02/01/2016 M1.0 INCH CIBOLA NM PUBLIC
1230 PM SNOW 6 NW CORONA 34.31N 105.67W
02/01/2016 M1.0 INCH TORRANCE NM TRAINED SPOTTER
1240 PM SNOW BLUEWATER LAKE 35.30N 108.11W
02/01/2016 M5.0 INCH CIBOLA NM PUBLIC
1246 PM SNOW PREWITT 35.36N 108.04W
02/01/2016 M2.5 INCH MCKINLEY NM PUBLIC
1253 PM SNOW 4 W THOREAU 35.40N 108.29W
02/01/2016 M2.0 INCH MCKINLEY NM POST OFFICE
0105 PM SNOW 10 SE GALLUP 35.42N 108.61W
02/01/2016 M2.0 INCH MCKINLEY NM PUBLIC
0120 PM SNOW 20 ENE CROWNPOINT 35.80N 107.82W
02/01/2016 M2.0 INCH MCKINLEY NM PUBLIC
&&
EVENT NUMBER ABQ1600555
EVENT NUMBER ABQ1600556
EVENT NUMBER ABQ1600557
EVENT NUMBER ABQ1600558
EVENT NUMBER ABQ1600559
EVENT NUMBER ABQ1600560
EVENT NUMBER ABQ1600561
EVENT NUMBER ABQ1600562
EVENT NUMBER ABQ1600563
EVENT NUMBER ABQ1600564
EVENT NUMBER ABQ1600565
EVENT NUMBER ABQ1600566
EVENT NUMBER ABQ1600567
EVENT NUMBER ABQ1600568
EVENT NUMBER ABQ1600569
EVENT NUMBER ABQ1600570
EVENT NUMBER ABQ1600571
EVENT NUMBER ABQ1600572
EVENT NUMBER ABQ1600573
EVENT NUMBER ABQ1600574
EVENT NUMBER ABQ1600575
EVENT NUMBER ABQ1600576
EVENT NUMBER ABQ1600577
EVENT NUMBER ABQ1600578
EVENT NUMBER ABQ1600579
EVENT NUMBER ABQ1600580
EVENT NUMBER ABQ1600581
EVENT NUMBER ABQ1600582
EVENT NUMBER ABQ1600583
EVENT NUMBER ABQ1600584
EVENT NUMBER ABQ1600585
EVENT NUMBER ABQ1600586
EVENT NUMBER ABQ1600587
EVENT NUMBER ABQ1600588
EVENT NUMBER ABQ1600589
EVENT NUMBER ABQ1600590
EVENT NUMBER ABQ1600591
EVENT NUMBER ABQ1600592
EVENT NUMBER ABQ1600593
EVENT NUMBER ABQ1600594
EVENT NUMBER ABQ1600595
EVENT NUMBER ABQ1600596
EVENT NUMBER ABQ1600597
EVENT NUMBER ABQ1600598
EVENT NUMBER ABQ1600599
EVENT NUMBER ABQ1600600
EVENT NUMBER ABQ1600601
EVENT NUMBER ABQ1600602
EVENT NUMBER ABQ1600603
EVENT NUMBER ABQ1600604
EVENT NUMBER ABQ1600605
RJOJOLAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 4:10 PM MST | Wind Advisory | ABQ | 20 hr |
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.